# SDR UALA2013041102489

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 15F6866675
- Condition: Damaged
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY FLOOR PANEL IS SOFT AND SPONGY.  REPAIRED PER CMM 25-40-23 AND CE-50-25-40-01-JD.
